# SDR DALA2019011500261

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 62,947 hours, 23,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 1R DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: FOUND SURVIVAL KIT LANDYARD UNDER GIRT BAR CAUSING JAM. RELOCATED LANDYARD TO PROPER LOCATION IAW AMM 25-66. OPS CHECK GOOD. (0900082)
